# SDR CA151015002

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED LT ENGINE LEAKING FUEL AT THE BOTTOM OF THE FUEL CONTROL AND CURRENTLY IN A MULTI LEG TRIP.
